MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X10 MM); VASCULAR CLAMP

MICROVENTION, INC. SCEPTER C OCCLUSION BALLOON (4X10 MM); VASCULAR CLAMP
Model Number BC0410C-ID
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was received by the manufacturer for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that after inflation in the patient, the balloon deflation was too slow.The device was removed and replaced to complete the procedure.There was no reported patient injury or additional intervention.
 
Additional Manufacturer Narrative
The balloon catheter was returned for evaluation.Visual inspection of the device revealed multiple segments of crushes and kinks.The damage identified on the device would negatively impact deflation time as described in the complaint.It is unknown when this damage occurred and the conditions or circumstances that led to the damage could not be determined, but the damage is consistent with the device experiencing forces over specification.

Brand Name
SCEPTER C OCCLUSION BALLOON (4X10 MM)
Common Device Name
VASCULAR CLAMP
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo, ca
MDR Report Key10435237
Report Number2032493-2020-00215
Device Sequence Number2963465
Product Code MJN
UDI-Device Identifier00842636020539
UDI-Public(01)00842636020539(11)181016(17)210930(10)181016546
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K110741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberBC0410C-ID
Device Catalogue NumberBC0410C
Device Lot Number181016546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight55